A class of infinitely divisible multivariate negative binomial distributions
R. C. Griffiths and
R. K. Milne
Journal of Multivariate Analysis, 1987, vol. 22, issue 1, 13-23
Abstract:
A particular class of multivariate negative binomial distributions has probability generating functions of the form I-Q[alpha]I-QS-[alpha], where [alpha]>0 and S=diag(s1, ..., sn). The main results of this paper concern characterizations of the infinitely divisible distributions of this class.
Keywords: Infinite; divisibility; multivariate; geometric; distribution; multivariate; negative; binomial; distribution (search for similar items in EconPapers)
Date: 1987
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(87)90072-8
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:22:y:1987:i:1:p:13-23
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().